# SDR 2023F00000

- Difficulty date: December 9, 2022
- Submitted: December 23, 2022
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 3007
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Faulted
- Location: Tat
- Stage of operation: CR
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

A/T LIM MSG ON UPPER DU (NO VNAV AVAILABLE, NO A/T AVAILABLE) BITE MSG 73-31-711 BITE MSG 73-11-282 (MOT 1) TAT FAIL PROBE. CORRECTIVE ACTION: TAT PROBE REMIVED AND REPLACED.
